×

zbMATH — the first resource for mathematics

Finiteness conditions for a Hopf algebra with a nonzero integral. (English) Zbl 0361.16002

MSC:
16W30 Hopf algebras (associative rings and algebras) (MSC2000)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Heyneman, R.G; Radford, D.E, Reflexivity and coalgebras of finite type, J. algebra, 28, 215-246, (1974) · Zbl 0291.16008
[2] Lin, B; I-Peng, Homological properties of coalgebras, ()
[3] Radford, D.E, Coreflexive coalgebras, J. algebra, 26, 512-535, (1973) · Zbl 0272.16012
[4] Radford, D.E, On the structure of ideals of the dual algebra of a coalgebra, Trans. amer. math. soc., 198, 123-137, (1974) · Zbl 0293.16012
[5] Radford, D.E, The order of the antipode of a finite dimensional Hopf algebra is finite, Amer. J. math., 98, 333-355, (1976) · Zbl 0332.16007
[6] Sullivan, J.B, The uniqueness of integrals for Hopf algebras and some existence theorems of integrals for commutative Hopf algebras, J. algebra, 19, No. 3, 426-440, (1971) · Zbl 0239.16006
[7] Sweedler, M.E, Hopf algebras, (1969), Benjamin New York · Zbl 0194.32901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.